Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Generalized conservation laws


Author: A. P. Stone
Journal: Proc. Amer. Math. Soc. 18 (1967), 868-873
MSC: Primary 53.42
DOI: https://doi.org/10.1090/S0002-9939-1967-0217716-3
MathSciNet review: 0217716
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

    A. Frölicher and A. Nijenhuis, Theory of vector-valued differential forms. I, Nederl. Akad. Wetensch. Proc. 59 (1956), 338-359.
  • P. D. Lax, Hyperbolic systems of conservation laws. II, Comm. Pure Appl. Math. 10 (1957), 537–566. MR 93653, DOI https://doi.org/10.1002/cpa.3160100406
  • Albert Nijenhuis, $X_{n-1}$-forming sets of eigenvectors, Nederl. Akad. Wetensch. Proc. Ser. A. 54 = Indagationes Math. 13 (1951), 200–212. MR 0043540
  • Howard Osborn, The existence of conservation laws. I, Ann. of Math. (2) 69 (1959), 105–118. MR 101958, DOI https://doi.org/10.2307/1970096
  • Howard Osborn, Les lois de conservation, Ann. Inst. Fourier (Grenoble) 14 (1964), no. fasc. 1, 71–81 (French). MR 172205
  • A. Stone, The existence of conservation laws on analytic manifolds, Ph.D. thesis, Univ. of Illinois, Chicago, 1965.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 53.42

Retrieve articles in all journals with MSC: 53.42


Additional Information

Article copyright: © Copyright 1967 American Mathematical Society